# SDR UIEA2019042203924

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,771 hours, 10,367 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

15 MIN PRIOR TO DESCENT, FL400, L ENG EEC MODE R ENG EEC MODE CAUTION MSG. CONTINUED FLIGHT IN ALTN MODE.( PERFORMED IDLE RUN #1 AND #2 ENG EEC. OPS CHECK GOOD IAW AMM 71-00-00. )
